# SDR SWAA071705

- Difficulty date: April 3, 2007
- Submitted: April 4, 2007
- Operation: Air carrier
- Aircraft: N647SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27717
- Aircraft time: 33,657 hours, 27,699 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Condition: Cracked
- Location: Nr 6 Slat
- Component: Slat
- Component part number: 65C26602
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND RIGHT WING NR 6 L/E SLAT CRACKED AT OUTBOARD T/E.  REPAIRED SLAT PER SWA EA.
